# SDR EIAA970159

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R-3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D-CHECK INSPECTION, DISCOVERED MID R-3 DOOR CUTOUT FORWARD FRAME NR 4 STOP FITTING CRACKED.  REPAIRS ACCOMPLISHED IAW SRM 51-10-01, REPLACED NR 4 STOP FITTING.  (M)
